Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 43, Issue 3, 2007
Metadata
 

Proper Stacks
Luca Prelli
pp. 525–533
Abstract | Full-Text PDF (123 KB) | Metadata

Coupling of Two Partial Differential Equations and its Application
Hidetoshi Tahara
pp. 535–583
Abstract | Full-Text PDF (371 KB) | Metadata

Magnetic Pseudodifferential Operators
Viorel Iftimie, Marius Măntoiu and Radu Purice
pp. 585–623
Abstract | Full-Text PDF (404 KB) | Metadata

An Existence Theorem for Tempered Solutions of D-Modules on Complex Curves
Giovanni Morando
pp. 625–659
Abstract | Full-Text PDF (325 KB) | Metadata

Galois Covers of Degree p and Semi-Stable Reduction of Curves in Mixed Characteristics
Mohamed Saïdi
pp. 661–684
Abstract | Full-Text PDF (266 KB) | Metadata

On the Zero-Set of Real Polynomials in Non-Separable Banach Spaces
Jesús Ferrer
pp. 685–697
Abstract | Full-Text PDF (169 KB) | Metadata

Diffusion and Elastic Equations on Networks
Soon-Yeong Chung, Yun-Sung Chung and Jong-Ho Kim
pp. 699–726
Abstract | Full-Text PDF (233 KB) | Metadata

An Expression of Harmonic Vector Fields on Hyperbolic 3-Cone-Manifolds in Terms of Hypergeometric Functions
Michihiko Fujii and Hiroyuki Ochiai
pp. 727–761
Abstract | Full-Text PDF (284 KB) | Metadata

Asymptotic Behavior of the Semigroup Associated with the Linearized Compressible Navier–Stokes Equation in an Infinite Layer
Yoshiyuki Kagei
pp. 763–794
Abstract | Full-Text PDF (310 KB) | Metadata

Numerical Solutions of Serrin’s Equations by Double Exponential Transformation
Shinsuke Hamada
pp. 795–817
Abstract | Full-Text PDF (252 KB) | Metadata

Toward Resolution of Singularities over a Field of Positive Characteristic—Part I. Foundation; the language of the idealistic filtration
Hiraku Kawanoue
pp. 819–909
Abstract | Full-Text PDF (625 KB) | Metadata